# SDR FDEA202009172294

- Difficulty date: September 17, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 99,198 hours, 42,323 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: ALC705123
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ INBOARD LEADING EDGE SECTION, THE LEADING EDGE CAP OUTBOARD FORMED RIB, IS CRACKED AT BOTTOM AREA, MARKED.  REPAIRED FORMER, REFERENCE SRM 22-00-01 FIG 7 SH 1 VOL 1.
